# SDR SIMA20011364

- Difficulty date: May 16, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM85
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

LAX - FLT 3235 - FLIGHT ATTENDANT EMERGENCY LIGHT ARMED LIGHT WILL NOT ILLUMINATE.  MAINTENANCE REPLACED THE BULB FOR THE FLIGHT ATTENDANT EMERGENCY LIGHT ARM SWITCH.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
